# SDR YENA2022060900590

- Difficulty date: June 4, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 2,693 hours, 392 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) ' CLASS II MX MESSAGE SMOKE ON SHUTDOWN; PERFORMED TSM 26-17-00 MSG CLEARED.'
